Alert archive / Kansas / River Flood Warnings in 2010

River Flood Warning 9, NWS Wichita, KS

June 9, 2010Neosho County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 9, 2010, 8:33 AM CDT for Neosho County, Kansas. It took effect at Jun 9, 2010, 5:50 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2010, 8:33 AM CDT (13:33 UTC)
In effect from
Jun 9, 2010, 5:50 PM CDT
Expired
Jun 10, 2010, 8:55 AM CDT
In force
15 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Neosho County, KS

The radar

The Tulsa radar (KINX), 156 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Erie (EREK1).

Action stage
27 ft
Minor stage
29 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07183300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:54 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 9, 6:54 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
654 AM CDT WED JUN 9 2010

.AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

COMPLEX OF THUNDERSTORMS OVER THE SOUTHEASTERN HALF OF KS WILL
SLOWLY DIMINISH DURING THE MORNING HOURS...AS LIFT AND MOISTURE
TRANSPORT CONTINUES OVER AREAS ALONG THE KS/OK BORDER.  SO WILL KEEP
A VCTS GOING FOR KICT/KCNU AND KHUT FOR THE MORNING HOURS.  THIS
LARGE AREA OF CONVECTION WILL LEAD TO SOME MVFR CEILINGS AS WELL FOR
THE MORNING.  RENEWED SHRA/TSRA STILL POSSIBLE FOR THE KICT/KCNU TAF
SITES FOR THE LATE AFTERNOON HOURS....AS LIFT AND LOW LEVEL
MOISTURE CONTINUES TO BE TRANSPORTED OVER THE TOP OF THIS NEARLY
STATIONARY BOUNDARY.   TSRA CHANCES LOOK TO COME TO AN END AFTER
00Z/THU AS BOUNDARY BEGINS TO LIFT BACK TO THE NORTH AS A WARM FRONT
AND WARMER AIR IN THE MID LEVELS CAP OFF ANY MORE PRECIP CHANCES.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT WED JUN 9 2010/

DISCUSSION...

FORECAST CONCERNS...WILL BE THE CONVECTION CHANCES AND
PRECIPITATION AMOUNTS ACROSS SOUTH CENTRAL KS TODAY AND ACROSS THE
AREA TONIGHT AS WELL AS THE CONVECTION CHANCES ON SATURDAY.

SYNOPSIS:
AN UPPER LEVEL SHORTWAVE MOVED ACROSS MN/WI WHICH HELPED MOVE THE
FRONT ACROSS SOUTH CENTRAL KS AND INTO SOUTHEAST KS. STORMS FIRED OFF
OF THIS FRONTAL SYSTEM BEGINNING IN THE AFTERNOON AND HAVE LASTED
INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND DAMAGING
WINDS WHERE THE MAIN THREATS. THIS BOUNDARY APPEARS TO BE QUITE
STATIONARY FOR THE TIME BEING. STRONG STORMS HAVE CONTINUED TO MOVE
ACROSS SOUTH CENTRAL AND INTO SOUTH EAST KANSAS. STRONG CONVERGENCE
IS STILL NOTED IN THE PROFILERS...STRONG MOISTURE TRANSPORT OVER THE
SYSTEM AS WELL AS A GOOD AMOUNT OF INSTABILITY IS HELPING FEED THE
STORMS. LOOKING AT THE BULK SHEAR AND CORFIDI VECTORS...THESE STORMS
WILL CONTINUE TO TREK ACROSS SOUTHEAST KANSAS FOR THE REMAINDER OF
THE NIGHT. RECENT RADAR IMAGERY SHOWS THAT THE STORMS HAVE BEGUN TO
BACKBUILD ACROSS SOUTH CENTRAL KS. HAVE INCREASED POPS ACROSS THE
AREA TO TREND TOWARDS THE CURRENT PRECIPITATION.

TODAY AND TONIGHT:

WITH THE CURRENT PRECIPITATION AMOUNTS THAT HAVE FALLEN AS WELL AS
THE CHANCE OF REDEVELOPMENT ACROSS THE SAME AREA TODAY DECIDED TO
HOIST A FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND ALL OF SOUTHEAST
KANSAS UNTIL 7PM. SEVERAL MODELS HAVE INDICATED THAT THE FRONTAL
POSITION WILL DRAPE ACROSS SOUTHEAST KANSAS WHERE STORMS WILL STILL
LINGER. THROUGHOUT THE DAY...APPEARS THAT MOISTURE WILL RETURN AND
THIS FRONTAL BOUNDARY WILL WEAKEN SIGNIFICANTLY AND PUSH NORTHWARD.
BELIEVE WITH A MODEST AMOUNT OF CAPE AND VERY LITTLE CIN COULD SEE A
STORM OF TWO DEVELOP ALONG THE MOISTURE GRADIENT. HOWEVER WARM 700
MB TEMPS WILL QUICKLY MOVE INTO THE AREA AND CAP THE ENVIRONMENT
OVERNIGHT. THE NAM SHOWS A POSSIBLE MCS DEVELOPING IN WESTERN KANSAS
AND MOVING ACROSS THE FORECAST AREA AFTER MIDNIGHT. AS PREV FORECAST
ALLUDED...A STRONG CAP WILL BE IN PLACE OVER MOST OF THE AREA.
BELIEVE THAT THE MCS WILL STAY TO THE NORTH...PERHAPS CLIP CENTRAL
KS. KEPT THE PREV FORECASTERS POPS IN CASE THE SYSTEM DOES TAKE A
SOUTHEAST TRACK.

THURSDAY - SATURDAY NIGHT:

THURSDAY INTO FRIDAY LOOKS LIKE THE AREA WILL DRY OUT FOR A LITTLE
BIT BEFORE THE NEXT FRONTAL SYSTEM PASSES THROUGH SATURDAY. HOWEVER
BOTH THE NAM/GFS/ECMWF ARE IN GOOD AGREEMENT OF A
TROPICAL/SUBTROPICAL LOW COMING OUT OF THE GULF AND TREK ACROSS
TEXAS AND UP INTO MO. THE PLACEMENT OF THIS SYSTEM COULD EFFECT
SOUTHEAST KANSAS...THEREFORE LEFT 20 POPS.

UPPER 90S WILL MAKE THERE WAY BACK INTO THE FORECAST AS THE UPPER
LEVEL TROUGH CONTINUES ITS TRANSITION FROM ZONAL FLOW TO RIDGING
OVER THE AREA. WITH THE HEIGHTS RISING AND STRONG WARM AIR
ALOFT...25C AT 850MB...SEEMS REASONABLE FOR CENTRAL AND SOUTHEAST
KANSAS TO REACH BETWEEN 94-97F.

UPPER LEVEL LOW WILL UNDERGO CYCLOGENESIS ON FRIDAY AND SLOWLY MOVE
INTO THE FORECAST AREA ON SATURDAY. A SURFACE BOUNDARY WILL SET UP
ACROSS CENTRAL KS AND MOVE THROUGH THE AREA DURING THE AFTERNOON AND
EVENING HOURS. LARGE AMOUNTS OF CAPE...AROUND 3500J/KG...ABOUT 25KTS
IN THE SHEAR VECTORS....AS WELL AS VERY LITTLE CIN...WILL AID IN
THUNDERSTORM DEVELOPMENT WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

DUNTEN

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

ISENTROPIC LIFT ALONG THE 310K SURFACE AND LOCAL PROFILERS SHOWS
A GENESIS AREA FOR NUMEROUS SHOWERS AND THUNDERSTORMS NEAR
SLN...WITH ACTIVITY THEN TRAINING TO THE EAST WHICH COULD CAUSE
REDUCED VISIBILITIES DUE TO HEAVY RAINFALL. THE TAF SITES MOST AT
RISK DURING THE OVERNIGHT HOURS FOR THUNDERSTORMS ARE ICT/CNU.
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO LINGER DURING THE
MORNING HOURS ON WEDNESDAY...WITH EASTERLY WINDS AND POSSIBLE MVFR
CIGS EARLY IN THE MORNING.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    86  70  91  73 /  30  10  10  10
HUTCHINSON      85  70  90  73 /  20  10  10  10
NEWTON          86  70  89  73 /  20  10  10  10
ELDORADO        86  70  90  73 /  30  10  10  10
WINFIELD-KWLD   89  71  90  73 /  40  10  10  10
RUSSELL         86  69  94  71 /  20  30  10  10
GREAT BEND      85  69  92  72 /  20  20  10  10
SALINA          85  70  93  73 /  20  30  10  10
MCPHERSON       85  70  91  73 /  20  20  10  10
COFFEYVILLE     87  72  91  74 /  40  20  10  10
CHANUTE         86  70  90  73 /  30  20  10  10
IOLA            85  70  90  72 /  30  20  10  10
PARSONS-KPPF    87  71  90  73 /  40  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR KSZ052-053-068>072-083-
092>096-098>100.

&&
Hazardous weather outlook, Jun 9, 5:06 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
506 AM CDT WED JUN 9 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
506 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO LINGER OVER PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS MORNING. THE MAIN RISK FROM
THIS ACTIVITY WILL BE HEAVY RAINFALL AND FLOODING...ESPECIALLY FOR
LOCATIONS THAT WITNESSED HEAVY RAIN DURING YESTERDAYS STORMS.

THERE IS A SLIGHT CHANCE FOR STORMS TO DEVELOP THIS AFTERNOON
NORTH OF A LINE FROM GREAT BEND DOWN TO INDEPENDENCE. THE MAIN
THREAT WILL BE NICKEL SIZE HAIL AND 50 MPH WINDS. THE CHANCE FOR
THUNDERSTORMS INCREASES DURING THE OVERNIGHT HOURS FOR CENTRAL
KANSAS WITH 50 MPH WINDS...NICKEL SIZE HAIL...AND LOCALLY HEAVY
RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES VALUES MAY REACH ABOVE 100 ON FRIDAY AFTERNOON ACROSS
SOUTH CENTRAL KANSAS.

ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO THE REGION OVER THE
WEEKEND. THIS WILL CAUSE ADDITIONAL THUNDERSTORMS...MAINLY ON
SATURDAY NIGHT THROUGH MONDAY. AT THIS TIME STRONG TO SEVERE STORMS
APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

DUNTEN

In the hours before

Local storm report, Jun 9, 6:22 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HEAVY RAIN       4 ENE LEON              37.72N 96.73W
06/09/2010  M3.70 INCH       BUTLER             KS   TRAINED SPOTTER

            TRAINED SPOTTER MEASURES 3.7 INCHES OF RAIN SINCE TUESDAY
            EVENING AND STILL RAINING.

&&

VJP
Local storm report, Jun 9, 7:00 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HEAVY RAIN       9 N EUREKA              37.95N 96.29W
06/09/2010  M6.50 INCH       GREENWOOD          KS   PUBLIC

            PUBLIC MEASURES 6.5 INCHES OF RAIN IN THE LAST 12 HOURS.

&&

VJP
Local storm report, Jun 9, 7:02 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     HEAVY RAIN       5 SSE NEWTON AIRPORT    38.00N 97.25W
06/09/2010  M4.42 INCH       HARVEY             KS   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&

BDK
Local storm report, Jun 9, 7:07 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
707 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
06/09/2010  M4.14 INCH       BUTLER             KS   CO-OP OBSERVER

            COOP OBSERVER MEASURES 4.14 INCHES OF RAIN THAT STARTED
            AT 4PM ON TUESDAY.

&&

VJP
Local storm report, Jun 9, 7:17 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     HEAVY RAIN       POTWIN                  37.94N 97.02W
06/09/2010  M5.02 INCH       BUTLER             KS   PUBLIC

            COCORAHS OBSERVER MEASURES 5.02 INCHES OF RAIN.

&&

VJP
Local storm report, Jun 9, 7:51 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
751 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             8 SE PEABODY            38.09N 97.00W
06/08/2010  M1.00 INCH       MARION             KS   BROADCAST MEDIA

            A VIEWER PHOTO WAS RECEIVED BY KSN OF QUARTER SIZE HAIL.

0510 PM     HAIL             4 SW BURNS              38.05N 96.94W
06/08/2010  E1.00 INCH       BUTLER             KS   EMERGENCY MNGR

0515 PM     TSTM WND GST     BURNS                   38.09N 96.89W
06/08/2010  E50.00 MPH       MARION             KS   TRAINED SPOTTER

0516 PM     HAIL             1 S BURNS               38.08N 96.89W
06/08/2010  E0.50 INCH       BUTLER             KS   CO-OP OBSERVER

0520 PM     TSTM WND GST     1 S BURNS               38.08N 96.89W
06/08/2010  E70.00 MPH       BUTLER             KS   TRAINED SPOTTER

            ALSO REPORTED HEAVY RAIN.

0524 PM     TSTM WND GST     2 S BURNS               38.06N 96.89W
06/08/2010  M62.00 MPH       BUTLER             KS   STORM CHASER

0526 PM     HAIL             1 W NEWTON              38.04N 97.36W
06/08/2010  E0.88 INCH       HARVEY             KS   PUBLIC

0528 PM     HAIL             BURNS                   38.09N 96.89W
06/08/2010  E0.50 INCH       MARION             KS   TRAINED SPOTTER

0541 PM     HAIL             S NEWTON                38.04N 97.34W
06/08/2010  E0.88 INCH       HARVEY             KS   TRAINED SPOTTER

0707 PM     HAIL             BENTON                  37.79N 97.11W
06/08/2010  E1.00 INCH       BUTLER             KS   TRAINED SPOTTER

0746 PM     TSTM WND GST     YATES CENTER            37.87N 95.74W
06/08/2010  E50.00 MPH       WOODSON            KS   LAW ENFORCEMENT

0800 PM     TSTM WND GST     5 W BASSETT             37.91N 95.51W
06/08/2010  E50.00 MPH       ALLEN              KS   TRAINED SPOTTER

0802 PM     TSTM WND GST     5 W IOLA                37.93N 95.49W
06/08/2010  E50.00 MPH       ALLEN              KS   PUBLIC

            ALSO REPORTED HEAVY RAINFALL.

0816 PM     HEAVY RAIN       9 NW EUREKA             37.91N 96.41W
06/08/2010  M2.80 INCH       GREENWOOD          KS   TRAINED SPOTTER

            RAINFALL FELL WITHIN AN HOUR.

0825 PM     HAIL             5 W EUREKA              37.82N 96.38W
06/08/2010  E0.88 INCH       GREENWOOD          KS   EMERGENCY MNGR

0825 PM     TSTM WND GST     5 W EUREKA              37.82N 96.38W
06/08/2010  E60.00 MPH       GREENWOOD          KS   EMERGENCY MNGR

0845 PM     TSTM WND DMG     2 N HUMBOLDT            37.84N 95.44W
06/08/2010                   ALLEN              KS   LAW ENFORCEMENT

            5 RURAL TELEPHONE POLES WERE KNOCKED DOWN.

1230 AM     FLASH FLOOD      MADISON                 38.13N 96.14W
06/09/2010                   GREENWOOD          KS   LAW ENFORCEMENT

            HIWAY 58 NEAR MADISON IS IMPASSIBLE DUE TO HIGH WATER.

1237 AM     FLASH FLOOD      YATES CENTER            37.87N 95.74W
06/09/2010                   WOODSON            KS   LAW ENFORCEMENT

            WIDESPEAD STREET FLOODING IN TOWN. HIGHWAY 54 WAS CLOSED
            FOR AWHILE BUT HAS REOPENED.

1245 AM     HAIL             MADISON                 38.13N 96.14W
06/09/2010  E0.88 INCH       GREENWOOD          KS   EMERGENCY MNGR

0100 AM     FLASH FLOOD      MADISON                 38.13N 96.14W
06/09/2010                   GREENWOOD          KS   EMERGENCY MNGR

            WATER WAS A FOOT TO A FOOT AND A HALF DEEP IN TOWN, BUT
            WATER HAS SUBSIDED.

0210 AM     TSTM WND DMG     PARSONS                 37.34N 95.27W
06/09/2010                   LABETTE            KS   LAW ENFORCEMENT

            DELAYED REPORT...VERY LARGE TREE HAS FALLEN ON A HOUSE.
            REPORTS OF HOUSE DAMAGE AND SEVERAL UPROOTED TREES. POWER
            IS ALSO OUT IN THE CITY.

0318 AM     FLOOD            EL DORADO               37.82N 96.86W
06/09/2010                   BUTLER             KS   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN TOWN.

0332 AM     FLASH FLOOD      EUREKA                  37.82N 96.29W
06/09/2010                   GREENWOOD          KS   LAW ENFORCEMENT

            LOW WATER CROSSINGS FLOODED.

0501 AM     HEAVY RAIN       EUREKA                  37.82N 96.29W
06/09/2010  E4.97 INCH       GREENWOOD          KS   MESONET

            IN THE LAST 12 HOURS.

0501 AM     HEAVY RAIN       SEDAN                   37.13N 96.18W
06/09/2010  M2.20 INCH       CHAUTAUQUA         KS   CO-OP OBSERVER

            SINCE MIDNIGHT.

0600 AM     HEAVY RAIN       BENTON                  37.79N 97.11W
06/09/2010  M3.18 INCH       BUTLER             KS   TRAINED SPOTTER

            SINCE TUESDAY EVENING.

0620 AM     HEAVY RAIN       4 ENE LEON              37.72N 96.73W
06/09/2010  M3.70 INCH       BUTLER             KS   TRAINED SPOTTER

            TRAINED SPOTTER MEASURES 3.7 INCHES OF RAIN SINCE TUESDAY
            EVENING AND STILL RAINING.

0657 AM     HEAVY RAIN       9 N EUREKA              37.95N 96.29W
06/09/2010  M6.50 INCH       GREENWOOD          KS   PUBLIC

            PUBLIC MEASURES 6.5 INCHES OF RAIN IN THE LAST 12 HOURS.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:54 PM CDTAreal Flood WarningICTGreenwood, Woodson5 hr
Jun 8, 7:57 PM CDTSevere Thunderstorm WarningICTGreenwood63 min
Jun 8, 8:31 PM CDTAreal Flood WarningICTButler3 hr
Jun 8, 8:58 PM CDTSevere Thunderstorm WarningICTElk, Greenwood62 min
Jun 8, 9:09 PM CDTAreal Flood WarningICTAllen7 hr
Jun 8, 11:24 PM CDTFlash Flood WarningICTChase, Greenwood, Woodson7 hr
Jun 9, 12:53 AM CDTAreal Flood WarningICTMcPherson, Marion9 hr
Jun 9, 1:18 AM CDTAreal Flood WarningICTNeosho, Wilson35 hr
Jun 9, 2:17 AM CDTRiver Flood WarningICTChase, Lyon30 hr
Jun 9, 2:43 AM CDTAreal Flood WarningICTButler, Harvey19 hr
Jun 9, 4:02 AM CDTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more9 hr
Jun 9, 5:00 AM CDTAreal Flood WarningICTChautauqua, Elk5 hr
Jun 9, 6:29 AM CDTFlash Flood WarningICTChase, Greenwood, Woodson7 hr
Jun 9, 7:20 AM CDTAreal Flood WarningICTCowley5 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTLabette, Neosho30 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTLabette48 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTAllen, Neosho30 hr
Jun 9, 8:41 AM CDTRiver Flood WarningICTButler43 hr
Jun 9, 8:41 AM CDTRiver Flood WarningICTButler, Cowley49 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTButler, Cowley17 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTButler, Cowley71 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTCowley49 hr
Jun 9, 8:58 AM CDTRiver Flood WarningICTWilson43 hr
Jun 9, 9:50 AM CDTAreal Flood WarningICTChautauqua6 hr
Jun 9, 1:09 PM CDTAreal Flood WarningICTChase, Greenwood, Woodson46 hr

Nearby

River Flood Warnings in Kansas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.